# SDR RAIA2009013100004

- Difficulty date: January 28, 2009
- Submitted: January 31, 2009
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 26,088 hours, 22,200 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Out Of Rig
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5537 - STL - ABORTED TAKEOFF AT 30 KIAS DUE TO T/R 1 DISAGREE.  MAINTENANCE DEFERRED NR 1 THRUST REVERSER PER MEL PROCEDURE.  01/28/09:  MAINTENANCE CLEARED DMI, PERFORMED RIGGING OF NR 1 THRUST REVERSER PER EMB 145 MAINTENANCE PROCEDURE, OPS CHECK GOOD.
